# SDR FDEA202005021130

- Difficulty date: May 2, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS’ COMPARTMENT, APPROX STA 449, UNDER RAM AIR DUCTING FOR ACM NR 1 (REF   BOOT), 1 SCREW NOT SEATED AND 1 SCREW HAS WORN INTO FRAME RADIUS AT FWD INBD POSITION.  DAMAGE TRIMMED OUT AND FRAME REPAIRED. REF SRM53-00-07-2R REPAIR NR 2 FIG 201 SHEET 1.
